Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 7, issue 1/2
Nonlin. Processes Geophys., 7, 105–110, 2000
https://doi.org/10.5194/npg-7-105-2000
© Author(s) 2000. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.
Nonlin. Processes Geophys., 7, 105–110, 2000
https://doi.org/10.5194/npg-7-105-2000
© Author(s) 2000. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  30 Jun 2000

30 Jun 2000

Technical approach for the design of a high-resolution spectral model on a sphere: Application to decaying turbulence

K. Ishioka et al.

Viewed

Total article views: 1,124 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
545 470 109 1,124 136 98
  • HTML: 545
  • PDF: 470
  • XML: 109
  • Total: 1,124
  • BibTeX: 136
  • EndNote: 98
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 05 Aug 2020
Publications Copernicus
Download
Citation